# SDR HEEA968226

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2268X
- Make and model: Bell 206B
- Aircraft serial: 3607
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox Cover
- Part number: 23055466
- Condition: Defective
- Location: Engine
- Component: 6894171
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO AFT T/M LEAK.  UPON INSPECTION OF GEARBOX PARTS NOTED:  T/M BORE TO BUSHING HAS A LINE TO LINE FIT ON COVER ASSY.  INSTALLED A NEW COVER ASSY.
